# SDR SWIA202052718

- Difficulty date: August 10, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY FS 310/333 STRG 25L CORRODED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION AT A BAY FS 310 TO FS 333 STRINGER 25L, REF CRJ 700 SRM.  COMPLIED WITH MHIRJ REO.
